MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF03, 5X100 KII FIOS Z-THR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF03
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic tubal ligation.Event description: complaint created based off medwatch#: mw5117742.Kii fios/z-thread leaked air due to a faulty valve.Pt (patient) undergoing laparoscopic tubal ligation.No harm to the patient.Product returned to manufacturer 17may2023.Additional information received on 02jun2023 via email from the user facility: the physician resolved the issue by removing the trocar and replacing with another trocar.Laparoscopic instruments were being used at the time of the incident.No other instrumentation was used prior to the incident.There was no component damage.Unknown if the obturator was inside the seal when the product was returned.Additional information received on 05jun2023 via email from applied medical account manager: event date is confirmed to be (b)(6) 2023.Complaint device was returned a few days later by customer.Type of intervention: the physician resolved the issue by removing the trocar and replacing with another trocar.Patient status: no harm to the patient.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic tubal ligation.Event description: complaint created based off medwatch mw5117742.Kii fios/z-thread leaked air due to a faulty valve.Pt (patient) undergoing laparoscopic tubal ligation.No harm to the patient.Product returned to manufacturer 17may2023.Additional information received on 02jun2023 via email from the user facility: the physician resolved the issue by removing the trocar and replacing with another trocar.Laparoscopic instruments were being used at the time of the incident.No other instrumentation was used prior to the incident.There was no component damage.Unknown if the obturator was inside the seal when the product was returned.Additional information received on 05jun2023 via email from applied medical account manager: event date is confirmed to be (b)(6) 2023.Complaint device was returned a few days later by customer.Type of intervention: the physician resolved the issue by removing the trocar and replacing with another trocar.Patient status: no harm to the patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow up medwatch report # mw5117742.

Brand Name
CTF03, 5X100 KII FIOS Z-THR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17066664
Report Number2027111-2023-00477
Device Sequence Number17668482
Product Code GCJ
UDI-Device Identifier00607915123550
UDI-Public(01)00607915123550(17)251215(30)01(10)1476932
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Model NumberCTF03
Device Catalogue Number101138401
Device Lot Number1476932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPAROSCOPIC INSTRUMENTS.
Patient Age29 YR
Patient SexFemale